# SDR SWIA202054666

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOTH MULTI-FUNCTION SPOILER ACTUATOR BONDING WIRES AND HARDWARE ARE CORRODED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED RT WING MULTI-FUNCTION SPOILER INBOARD AND OUTBOARD ACTUATOR BONDING WIRES AND HARDWARE, REF CRJ700 AMM.  BONDING CHECK GOOD.
